Numerical Methods for Partial Differential Equations

Cover image for Vol. 33 Issue 5

Early View (Online Version of Record published before inclusion in an issue)

Edited By: George F. Pinder

Impact Factor: 1.079

ISI Journal Citation Reports © Ranking: 2016: 99/255 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

VIEW

  1. 1 - 26
  1. RESEARCH ARTICLES

  2. Research Articles

    1. Approximation of the unsteady Brinkman-Forchheimer equations by the pressure stabilization method

      Mohammed Louaked, Nour Seloula and Saber Trabelsi

      Version of Record online: 20 JUL 2017 | DOI: 10.1002/num.22173

    2. A parallel finite volume scheme preserving positivity for diffusion equation on distorted meshes

      Zhiqiang Sheng, Jingyan Yue and Guangwei Yuan

      Version of Record online: 14 JUL 2017 | DOI: 10.1002/num.22185

    3. High-order compact schemes for fractional differential equations with mixed derivatives

      Seakweng Vong, Chenyang Shi and Pin Lyu

      Version of Record online: 14 JUL 2017 | DOI: 10.1002/num.22183

    4. A differential quadrature based numerical method for highly accurate solutions of Burgers' equation

      V. S. Aswin, Ashish Awasthi and Mohammad Mehdi Rashidi

      Version of Record online: 3 JUL 2017 | DOI: 10.1002/num.22178

    5. An adaptive wavelet space-time SUPG method for hyperbolic conservation laws

      Hadi Minbashian, Hojatolah Adibi and Mehdi Dehghan

      Version of Record online: 3 JUL 2017 | DOI: 10.1002/num.22180

    6. Error bounds of singular boundary method for potential problems

      Junpu Li, Wen Chen and Yan Gu

      Version of Record online: 24 JUN 2017 | DOI: 10.1002/num.22176

    7. An inverse backward problem for degenerate parabolic equations

      Liu Yang and Zui-Cha Deng

      Version of Record online: 29 MAY 2017 | DOI: 10.1002/num.22165

    8. Numerical approximation using evolution PDE variational splines

      Abdelouahed Kouibia, Miguel Pasadas and Zakaria Belhaj

      Version of Record online: 29 MAY 2017 | DOI: 10.1002/num.22168

    9. A postprocessed flux conserving finite element solution

      Shangyou Zhang, Zhimin Zhang and Qingsong Zou

      Version of Record online: 18 MAY 2017 | DOI: 10.1002/num.22163

    10. Stable numerical solution of the Cauchy problem for the Laplace equation in irregular annular regions

      José Julio Conde Mones, Lorenzo Héctor Juárez Valencia, José Jacobo Oliveros Oliveros and Diana Assaely León Velasco

      Version of Record online: 22 APR 2017 | DOI: 10.1002/num.22159

    11. A modified method of approximate particular solutions for solving linear and nonlinear PDEs

      Guangming Yao, Ching-Shyang Chen and Hui Zheng

      Version of Record online: 21 APR 2017 | DOI: 10.1002/num.22161

    12. A fast numerical method for solving coupled Burgers' equations

      Feng Shi, Haibiao Zheng, Yong Cao, Jingzhi Li and Ren Zhao

      Version of Record online: 21 APR 2017 | DOI: 10.1002/num.22160

VIEW

  1. 1 - 26

SEARCH

SEARCH BY CITATION